# SDR HEEA955015

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010600
- Condition: Defective
- Location: Cockpit
- Component: Garmin Intl, GPS165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EPROM SOCKET.
